# SDR SWAA2017050313535

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 34,616 hours, 20,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT BS 663, LBL 41, THREE INCHES ABOVE CENTER TANK.  REPAIRED THE BULKHEAD WEB IAW SRM.
